Pair correlation of sums of rationals with bounded height

Emre Alkan, Maosheng Xiong, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review


For each positive integer Q, let ℱQ denote the Farey sequence of order Q. We prove the existence of the pair correlation measure associated to the sum ℱQ + ℱQ modulo 1, as Q tends to infinity, and compute the corresponding limiting pair correlation function.

Original languageEnglish (US)
Pages (from-to)21-67
Number of pages47
JournalJournal fur die Reine und Angewandte Mathematik
Issue number641
StatePublished - Apr 2010

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Pair correlation of sums of rationals with bounded height'. Together they form a unique fingerprint.

Cite this